# SDR 99ZZZX4317

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163WW
- Make and model: Amd FALCON50MYST
- Aircraft serial: 052
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Press Controller
- Part number: 22201D071700
- Condition: Failed
- Location: Cockpit
- Part time: 490 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION CONTROLLER FAILED TO MAINTAIN CABIN PRESSURE.  REPLACEMENT OF CONTROLLER WITH REPAIRED UNIT AND OPS CHECKED SYSTEM PER WORK CARD 84.0 TO BE GOOD.
